# SDR AALA202006289003

- Difficulty date: June 26, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 23,875 hours, 9,919 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 162A13101
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLLOUT CREW FELT A HEAVY SHIMMY WITH UNCONTROLLABLE STEERING WHICH RESULTED IN THE FAILURE OF THE NOSE LANDING GEAR STEERING SYSTEM.  AN EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED A PRELIMINARY EVALUATION OF THE NOSE GEAR WHEEL STERRING ASSEMBLY AND DISCOVERED THE CENTER APEX PIN FOR THE TORSION LINKS WAS BROKEN AND HAD CAUSED THE TORSION LINKS TO DISCONNECT AT THE CENTER ATTACH POINT WHICH CAUSED THE LOSS OF STEERING OF THE NOSE LANDING GEAR.  **SUPPLEMENTAL REPORT: REPLACED BROKEN TORSION LINK APEX PIN, INSTALLED NEW UPPER AND LOWER TORSION LINKS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-21-31.**(CLOSED)
